Convergence of random products of contractions in Hilbert space

Amemiya, Ichiro and Ando, Tadao: Convergence of random products of contractions in Hilbert space. In: Acta scientiarum mathematicarum, (26) 3-4. pp. 239-244. (1965)

[img]
Preview
Cikk, tanulmány, mű
math_026_fasc_003_004_239-244.pdf

Download (837kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 239-244
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 244. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14079

Actions (login required)

View Item View Item